Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 4 de 4
Filter
2.
Neuroimmunology Reports ; 2:100089-100089, 2022.
Article in English | EuropePMC | ID: covidwho-1782186

ABSTRACT

Background Many central and peripheral nervous system complications, following COVID-19 vaccination, have been described. We report an unusual case of central demyelinating disorder, following the administration of the ChAdOx1 nCoV-19 SARS-CoV-2 (COVISHIELD™) vaccine. Case-report The 28-year female developed sudden onset headache followed by weakness of the left upper and lower limbs, and gait ataxia. Neurological symptoms developed two weeks after administration of the first dose of the ChAdOx1 nCoV-19 SARS-CoV-2 (COVISHIELD™) vaccine. Magnetic resonance imaging brain revealed T2/FLAIR hyperintense lesions involving bilateral subcortical white matter, splenium of the corpus callosum, and both cerebellar hemispheres. Few lesions showed blooming on gradient echo sequence suggestive of a hemorrhagic component. Post-contrast T1 images showed mild enhancement of demyelinating lesions. The patient was treated intravenously with methylprednisolone. After 12 weeks of follow-up, there was a substantial improvement in her symptoms. She became independent in all her activities of daily living. Conclusion In conclusion, this is an unusual case of acute hemorrhagic leukoencephalitis following ChAdOx1 nCoV-19 SARS-CoV-2 (COVISHIELD™) vaccination.

3.
Neurol India ; 70(1): 409-411, 2022.
Article in English | MEDLINE | ID: covidwho-1726256

ABSTRACT

Background: Postmarketing surveillance of COVID-19 vaccination reveals that the COVID-19 vaccine administration is associated with several rare but serious neurological complications. Case Report: We report a case of new-onset tumefactive demyelinating brain lesion that developed after administration of an adenovector-based COVID-19 vaccine. A middle-aged female presented with recent right hemiparesis, which was noticed 2 days after she received the first dose of the vaccine. Magnetic resonance imaging (MRI) revealed a large subcortical T2/FLAIR hyperintensities involving corpus callosum as well. The patient responded to oral methylprednisolone. At 4 weeks, a follow-up MRI revealed a reduction in size of the lesion. Conclusion: To conclude, adenovector-based COVID-19 vaccination may be associated with a tumefactive demyelinating lesion.


Subject(s)
COVID-19 Vaccines , COVID-19 , Demyelinating Diseases/chemically induced , Adenoviridae , Brain/diagnostic imaging , Brain/pathology , COVID-19/prevention & control , COVID-19 Vaccines/adverse effects , Corpus Callosum/diagnostic imaging , Corpus Callosum/pathology , Female , Humans , Magnetic Resonance Imaging , Methylprednisolone/therapeutic use , Middle Aged , SARS-CoV-2
4.
SELECTION OF CITATIONS
SEARCH DETAIL